# SDR COMA0760013

- Difficulty date: January 8, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 17,017 hours, 14,295 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 27810D1
- Condition: Faulty
- Location: Aft Equip Bay
- Part time: 22,572 hours, 20,557 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5025 - DURING CRUISE AT FL 290, CARGO BOTTLE LOW CAUTION MESSAGE.  REMOVED AND REPLACED CARGO BOTTLE.
